FATAL OVERDOSE: “Purple Down” Claims Another Life

SHARE!

(THUNDER BAY, ON) โ€“ A very sad and unfortunate situation has unfolded on the outskirts of the city this morning. โ€œPurple Downโ€ is expected to be the culprit combined with an addiction issue.

Advertisement

โ€œPurple Downโ€ also known as โ€œPurpโ€ is an often fatal mix of heroin and fentanyl that consistently contains lethal amounts of carfentanil. Carfentanil can kill a large human being with just a tiny little spec.

This morning a woman was found dead in a bathroom after she was in there for most of the night abusing drugs. People close to her have told us that she was using the deadly drug โ€œPurple Downโ€ throughout the night and had locked herself in the bathroom. This happened down Rosslynn Road.

When using drugs, always be sure to use the โ€œbuddy systemโ€ so that if a medical emergency were to occur, someone is there to dial 911 immediately and hopefully save a life. Using drugs alone, especially heavy drugs increases your risk of death. Abuse drugs responsibly, have a friend accompany you.

Overdoses have been on the rise over the past few years, with an unimaginable amount of them ending up fatal. Numerous people have died due to using street drugs such as fentanyl and โ€œpurple downโ€. It seems as tho every time local and regional police services make a bust, more drugs flow in to fill the vacuum created.

Advertisement

If you have a family member or someone you care about that is using heavy drugs, reach out to the Thunder Bay Counselling Centre and find out how you can encourage and motivate them to want to seek out help. If you are an addict and want to turn your life around, reach out to the Thunder Bay Counselling Centre about how you can start your path to recovery. Their number is 807-684-1880.

Although Narcan was not able to help in this situation, it can usually revive someone who has overdosed as long as them overdosing has been noticed by someone almost immediately. Narcan (also known as naloxone) is an opiate overdose reversing drug. It can temporarily reverse overdoses long enough for medical staff to save the victim. Always dial 911 when you suspect someone is overdosing, it will save their life.

SHARE!
Advertisement